# SDR 95ZZZX6796

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762TA
- Make and model: Boeing 767216
- Aircraft serial: 23623
- Engine: Ge CF680A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Clogged
- Location: Engine Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SAL/LAX - FLT 510 - DURING TAKEOFF, ENGINE NR 1 DID NOT REACH N1 REQUIRED FOR TAKEOFF AT THE RUNWAY HEADING.  DUE TO THIS SITUATION, THE AIRCRAFT RETURNED TO GATE.  THE NR 1 ENGINE WAS INSPECTED, AND FOUND WITH A CLOGGED FUEL FILTER WHICH WAS REPLACED.  AFTER TESTING, TAKEOFF POWER OK, THE AIRCRAFT RETURNED TO NORMAL OPERATION.
